| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - health effect clinical code 4581: significant reduction of irido-coneal angels.Claim # (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2 implantable collamer lens of diopter -13.0 into the patient's left eye (os) on (b)(6) 2023.The lens was explanted on (b)(6) 2023 due to excessive vault and significant reduction of irido-corneal angles.In a separate surgery that day a lens two sizes shorter in length was implanted and the problem was resolved.Cause of event reported as unknown.